MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL SIZE E 14 MM HEIGHT; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL SIZE E 14 MM HEIGHT; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Returned instrument exhibits signs of repeated use (nicked or gouged) and is fractured.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during instrument inspection the instrument was found to be nicked and worn.Upon investigation the instrument was found to be fractured.There was no patient involvement.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
ARTICULAR SURFACE PROVISIONAL SIZE E 14 MM HEIGHT
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11033929
Report Number0001822565-2020-04158
Device Sequence Number1034675
Product Code HWT
UDI-Device Identifier00889024200197
UDI-Public(01)00889024200197(10)63354161
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00588105014
Device Lot Number63354161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1